# SDR FDEA201007012307

- Difficulty date: July 1, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 89,473 hours, 29,178 cycles
- Engine: Ge CF66D
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: SRZ25005123TF
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT FLOOR PANEL 123 TF IS DELAMINATED.  FABRICATED NEW FWD CARGO PIT FLOOR PANEL 123 TF IAW FEDEX DWG SRZ 25-005, REV "H".
